AMS eContent Search Results
Matches for: msc=(30E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] A. K. Varma. Complex interpolating polynomials . Proc. Amer. Math. Soc. 103 (1988) 125-130. MR 938655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Olav Njåstad. Unique solvability of an extended Stieltjes moment problem . Proc. Amer. Math. Soc. 102 (1988) 78-82. MR 915720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. L. Schiff and W. J. Walker. A sampling theorem for analytic functions . Proc. Amer. Math. Soc. 99 (1987) 737-740. MR 877049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] C. L. Belna, S. A. Obaid and D. C. Rung. Geometric conditions for interpolation . Proc. Amer. Math. Soc. 88 (1983) 469-475. MR 699416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Knut Øyma and Serge Rookshin. Derivatives of $H\sp{p}$ functions . Proc. Amer. Math. Soc. 84 (1982) 97-98. MR 633286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Arne Stray. A formula by V. M. Adamjan, D. Z. Arov and M. G. Kre\u\i n . Proc. Amer. Math. Soc. 83 (1981) 337-340. MR 624925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Rahman Younis. Interpolation by a finite Blaschke product . Proc. Amer. Math. Soc. 78 (1980) 451-452. MR 553394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2

American Mathematical Society